# SDR DALA2019062603860

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1002-1037
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BTW LONGERON 25L, BS 1002 - 1037 AT CARGO COMPARTMENT.  THE LONGERON WAS REPAIRED IAW SRM 53-00-05-2R-2 AND SRM 51-40-08-0G.
